MathSciNet Relay Station
MathSciNet bibliographic data
MR2104001 (2005h:14139) 14P25 (57M50 57N10)
Huisman, Johannes; Mangolte, Frédéric Every orientable Seifert 3-manifold is a real component of a uniruled algebraic variety. Topology 44 (2005), no. 1, 63–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement